# SDR DALA2023022401409

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,531 hours, 27,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRV FOUND R2 DOOR SEAT ROW 18 EXIT LIGHT DIFFUSER LENS MISSING. CORRECTIVE ACTION: INSTALLED NEW DIFFUSER LENS AT R2 DOOR PER CMM 33-51-31.
